# SDR HALA0800450

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 65,070 hours, 30,193 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FWD CABIN TEMP CONTROL TO CONTROL DESIRED TEMP.  CHECKED OPERATION OF FWD CABIN TEMP CONTROL, NO FAULTS NOTED ON BITE TEST.  RESET CONTROLLER, ALL OPERATIONS NORMAL.
